# SDR CHQA201100131

- Difficulty date: April 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 27,658 hours, 20,654 cycles
- Engine: Allsn AE3007A
- Engine time: 23,784 hours, 19,268 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14566287001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK WAS FOUND ON THE LEFT WING SPAR I TOP FLANGE CRACKED THRU AT RIB 19.  THE  CRACK WAS 2.745 INCHES LONG AND 0.001 INCHES WIDE THRU THE MATERIAL. THE DAMAGED AREA WAS REMOVED AND A REINFORCING PATCH WAS INSTALLED PER TI-145-11-095.
